# SDR AALA201902089013

- Difficulty date: February 4, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,128 hours, 22,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470520210
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 42L,   FRAMES 56 AND 57L.   REPLACED STRINGER IAW SRM 51-42-11.
